MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE
Model Number LT100
Medical Device Problem Codes Unintended Ejection (1234); Failure to Form Staple (2579); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a cabg procedure, clips are coming out of the cartridges.When applying clips on vessels, clips are falling out of applicator.Some clips are not getting applied on artery or vein, causing bleeding and oozing.Procedure delayed 120 minutes.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 7/12/2023.D4: batch #: unk.A manufacturing record evaluation is pending.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: "please clarify what is meant by ¿clips are coming out from cartridges.¿ are three separate alleged issues being reported? did clips fall out of cartridge, device jaw, and off of vessels? how was bleeding controlled? was procedure modified due to bleeding/oozing? did patient require transfusion? if yes, how much blood did they receive? did the patient require modified post op care due to bleeding/oozing? what is current patient status? what is surgeons experience with this device? did the clips appear to be malformed? what device was used with the clips? please provide serial number if possible.Is the lc800 base being used when loading the clips? does the surgeon believe that there is an alleged deficiency with the ethicon device that may have caused or contributed to the leak?" attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/2/2023.D4: batch # unknown.An analysis of the product could not be performed since a physical sample was not received for evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.

Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key17311616
Report Number3005075853-2023-04874
Device Sequence Number20629323
Product Code FZP
UDI-Device Identifier10705036012788
UDI-Public10705036012788
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLT100
Device Catalogue NumberLT100
Device Lot Number745A93
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/18/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown